# SDR 07FDEA04110

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53985240204
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON FUSELAGE SKIN AFT OF FRAME 78 BETWEEN STRG 1LH - 1RH, NOT CONFORM TO SRM.  OLD REPAIR REMOVED AND RENEWED IAW SRM 53-10-12/FIG 226.
